Boards.ie uses cookies. By continuing to browse this site you are agreeing to our use of cookies. Click here to find out more x
Thread Closed  
 
Thread Tools Search this Thread
08-05-2012, 09:56   #1
robert18
Registered User
 
Join Date: Aug 2008
Posts: 162
Side Effects from taking Crestor and Ezetrol

Hello guys just a quick question. For many years I have been excercising rigorously running swimming weights and such but about 4 years ago I was told by my doctor that I had high cholesterol( 8.3) a gift from my mother as it ran in the family. He put me on Crestor and Ezetrol which did what it was supposed to and I got it down to 4.1 but the side effects are that my excercise has decreased rapidly especially with respect of swimming. A couple of years ago I swam 3 times a week doing about 2200 meters interval training with triathletes. Now I used hold my own with them I actual could lead if certain very ggod swimmers did not turn up. But for the last year I have been dropping back and in fact people that over a 200 meter sprint I could leave a good 25 meters behind me are not way ahead of me. At the moment I train 5 times per week 2 swims 2 weight sessions( fairly heavy weights) and a cycle thrown in. I suppose what I am asking is that is this normal with these drugs and is there any way I can stop this from continuing thanks.
robert18 is offline  
Advertisement
08-05-2012, 10:03   #2
g'em
Closed Account
 
Join Date: Sep 2005
Posts: 20,804
Advice on drugs and medication can not be provided on the forum, you'll need to speak with a medical professional.
g'em is offline  
Thread Closed

Thread Tools Search this Thread
Search this Thread:

Advanced Search